Volume 6, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Gromov's macroscopic dimension conjecture

Dmitry V Bolotov

Algebraic & Geometric Topology 6 (2006) 1669–1676

arXiv: 0904.4886

Abstract

In this note we construct a closed 4–manifold having torsion-free fundamental group and whose universal covering is of macroscopic dimension 3. This yields a counterexample to Gromov’s conjecture about the falling of macroscopic dimension.

Keywords
closed manifold, universal covering, macroscopic dimension
Mathematical Subject Classification 2000
Primary: 57R19
Secondary: 57R20
References
Forward citations
Publication
Received: 2 March 2006
Accepted: 1 September 2006
Published: 14 October 2006
Authors
Dmitry V Bolotov
B Verkin Institute for Low Temperature Physics
Lenina ave 47
Kharkov 61103
Ukraine